# SDR SWAA2022092948198

- Difficulty date: August 30, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: 146A83419
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CORNER SCUFF PLATES HAS CRACK / [01] RECEIVED SERVICEABLE AFT SCUFF PLATE CORNER P/N 146A8341-9; WELDED BY J. L. WELDING PO 413620;[02] VERIFIED STEP 1.
